# SDR SWAA091941

- Difficulty date: March 24, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 77,875 hours, 73,450 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5717623122
- Part serial: WN0263
- Condition: Overheated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  IN CRUISE LARGE AMOUNT OF SMOKE APPEARED FROM R2 SLIDING WINDOW NEAR THE HANDLE.  FOUND WINDOW TERMINAL HEAR CONNECTOR SHOWED SIGNS OF OVERHEAT.  REMOVED AND REPLACED WINDOW AND HEAT CONTROLLER PER MM.
